# SDR MALA010197

- Difficulty date: February 5, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CARGO FLOOR TRIM ANGLE IS CORRODED.  REFER TO CELSIUS W/O 19317, TASK 2585.  MAINTENANCE REMOVED CORROSION IAW SRM 51-10-10.  ALODINED IAW SRM 51-20-42.  MATERIALS REMAINING OUT OF LIMITS REF SRM 51-10-10.  FABRICATED NEW ANGLE SAME AS ORIGINAL PER SAMPLE 2024T3.050, TREATED AND PRIMED IAW SRM 51-20-42/43, INSTALLED SRM 51-20-42.
